# SDR CA960704004

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Front Cam
- Part number: 76270F
- Condition: Damaged Lobe
- Location: Engine
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RUNNING ROUGH AND BACKFIRING ON INITIAL STARTUP. INVESTIGATION REVEALED FRONT CAM MISSING PART OF A LOBE. FRONT CAM REPLACED AND AIRCRAFT TEST FLOWN SERVICEABLE.
